# SDR 95ZZZX3956

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL/MIA - FLT 591 - RETURNED TO ATL BECAUSE THE A/C WOULD NOT PRESSURIZE.  RESECURED THE E AND E DOOR.
